# SDR ASAA0510084

- Difficulty date: April 20, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - NDT CRACK INDICATION AT FASTENER HOLE BS 470, STRINGER 22L.  REPAIRED AND REMOVED CRACK IAW B737-200 SRM 53-10-3 FIG 1.  (M)
